# SDR DALA13015853233

- Difficulty date: April 8, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N333NW
- Make and model: Airbus A320-211
- Aircraft serial: 329
- Aircraft time: 63,518 hours, 28,792 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND EMERGENCY SEAT MOUNTED LIGHTING DAMAGED AND INOPERATIVE AT 13C.  MX REINSTALLED LIGHTING ASSY AND FUNCTIONAL CHECK WAS NORMAL.
